Group photo
Author:
TURTLE69's Photo TURTLE69 Posts: 48,168
4/16/16 9:15 A

My SparkPage
Send Private Message
Reply
Welcome to the team! I know prednisone has caused everyone I know to gain weight. Once you are off you should lose the weight that you have gained. Until that time, do not get discouraged and continue to exercise with what you can do and watch what you eat. Good luck.

Vanessa

"Happiness lies in the joy of achievement and the thrill of creative effort." Franklin D. Roosevelt

"Our greatest glory is not in never falling, but in rising every time we fall."
Confucius

"God grant me the Serenity to accept the things I cannot change, Courage to change the things I can, and Wisdom to know the difference." ?


 Pounds lost: 105.2 
0
56.75
113.5
170.25
227
COLOR-BLUE's Photo COLOR-BLUE Posts: 11,841
4/15/16 9:16 P

Send Private Message
Reply
Cara,

That prednisone is a NASTY medication that I believe makes everybody gain weight. I know I did, when I was on it and I got discouraged, but when I came off of it, all the weight came off, but it took some time.

Have you checked with your doctor about what exercises you can do? That would be my first stop. You've seen some of the exercise videos they have here in SP Land, or you have some at home, I'm sure. Take them to your doctor and ask if he/she will allow you to do them. If you have something else in mind, just ask and he/she should be more than happy to help you out.

Blessings!

- Nancy Jean-
GA

Philippians 4:13
1 Corinthians 10:31
All God asks of us is our best and NOBODY has the right to ask more of you than what God does!

Eastern Time Zone

WL of 5% Summer Challenge for Daisies (Private Team)


Total SparkPoints: 197,625
150,000
162,499
174,999
187,499
199,999
SparkPoints Level 21
CEREBELLUM's Photo CEREBELLUM Posts: 5,418
4/15/16 4:16 P

My SparkPage
Send Private Message
Reply
Welcome! Has your doctor said anything about what you can do about the weight gain? Spark has a lot of chair exercises you could try. Good Luck!

LOVENHWOODS's Photo LOVENHWOODS Posts: 3,060
4/15/16 1:52 P

My SparkPage
Send Private Message
Reply
emoticon Welcome to the team, CARALEW!
This challenge is great! I finished the 4 weeks a long time ago, but staying here and checking in keeps me honest and motivated! Also, The Official “Eat up, Slim Down Challenge” is a good place to get a little help and learn quite a bit! The support there is fantastic!

emoticon Good luck on your journey!

What lies behind you and what lies in front of you, pales in comparison to what lies inside of you. -Ralph Waldo Emerson




Total SparkPoints: 139,033
100,000
112,499
124,999
137,499
149,999
SparkPoints Level 20
PROPMAN1 Posts: 4,486
4/15/16 1:44 P

My SparkPage
Send Private Message
Reply
Prednisone is the worst for weight gain. Until you're off it weight loss will probably not happen. However, you can start to help your body by exercising (if possible). Don't know why you've been on this med so it's hard to say what you can/cannot do. First place would probably be to begin walking as much as you can safetly. Good luck!

Never Give Up! Never Surrender!


 July Minutes: 0
0
27.5
55
82.5
110
CARALEW's Photo CARALEW SparkPoints: (1,613)
Fitness Minutes: (1,114)
Posts: 14
4/15/16 1:24 P

My SparkPage
Send Private Message
Reply

My name is Cara, I really need help. I have been on this medication (Prednisone) for 7months and I have gain all my weight back that I had lost, I'm on a lower dose now and hope to be off soon. It seems what ever I do I can't lose the weight. I get really down from this, and I need some help or answers from other people.
Thank you,
Cara

Page: 1 of (1)  

Report Innappropriate Post

Other Official 10-Minute Daily Exercise Streak Challenge Introduce Yourself to Team Forum Posts

Topics:
Last Post:
New
8/5/2017 9:53:56 PM
4/19/2018 4:50:01 PM
12/30/2017 8:05:20 PM
9/3/2017 8:54:56 AM
8/28/2017 9:58:53 AM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=-1x42558x64133833

Review our Community Guidelines